Abelian complexity of infinite words associated with quadratic Parry numbers

Citation:

Ľ. Balková, K. Břinda, and O. Turek, “Abelian complexity of infinite words associated with quadratic Parry numbers,” Theoretical Computer Science, vol. 412, no. 45, pp. 6252–6260, 2011. Copy at https://j.mp/2L03H5U

Date Published:

oct

Abstract:

We derive an explicit formula for the Abelian complexity of infinite words associated with quadratic Parry numbers.

Publisher's Version

Last updated on 12/09/2018